Nurofen Rapid Relief 200mg Liquid Capsules contain the same active ingredient, ibuprofen, as Nurofen Tablets but in a soluble liquid form that’s easy to swallow and absorbed quickly into your bloodstream.
Nurofen quickly relieve pain, reduce inflammation, lower temperature and provide relief from pain for up to 8 hours from:
DOSAGE: For oral use only. Always swallow Nurofen Liquid Capsules with water.
Adults (including the elderly and children aged 12 years and over): Take 2 capsules then if necessary take 1 or 2 capsules (200mg or 400mg) every 4 hours. Do not take more than 6 capsules in 24 hours.
NOT SUITABLE FOR CHILDREN UNDER 12 YEARS.
DO NOT TAKE IF:
For professional advice on medicines, always consult your pharmacist.
This product should only be used when clearly necessary.
IMMEDIATE MEDICAL ADVICE SHOULD BE SOUGHT IN THE EVENT OF OVERDOSAGE EVEN IF YOU FEEL WELL. PLEASE READ THE ENCLOSED LEAFLET CAREFULLY.
CONSULT YOUR DOCTOR:
If symptoms persist. Prolonged use without medical supervision may be harmful.
IMPORTANT INFORMATION ABOUT NUROFEN